Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Aczél and Z. Daróczy
Title: On measures of information and their characterizations
Additional book information: Mathematics in Science and Engineering, vol. 115, Academic Press, New York, San Francisco, London, 1975, xii + 234 pp., $24.50.

Review Information:

Reviewer: J. Kampé de Fériet
Journal: Bull. Amer. Math. Soc. 83 (1977), 192-196
American Mathematical Society